# SDR SWAA2021112947585

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 48,490 hours, 27,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OVERWING EXIT EMERGENCY LIGHTS AND AFT R2 SERVICE DOOR OUTSIDE EMERGENCY LIGHT INOP ; / [01] REPLACED MID LH EMERGENCY LIGHTS POWER SUPPLY AND BATTERY AND REPLACED AFT RH EMERGENCY LIGHTS POWER SUPPLY AND BATTERY PER AMM 33-51-06
